Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 9, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Apr 15, 2007, 12:10 PM EDT for Horry County, South Carolina. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 12:10 PM EDT (16:10 UTC)
- Expired
- Apr 15, 2007, 1:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Wilmington, NC
- Area
- Counties, with a storm outline in the text
County Horry County, SC
The radar
The Wilmington radar (KLTX), 56 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 12:15 PM EDT | TSTM WND DMG | Conway, SC | TREE ON HOUSE |
| Apr 15, 12:25 PM EDT | TSTM WND DMG | Longs, SC | TREES DOWN ON WEST DOGWOOD ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 8:08 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KILM 151611 SVRILM SCC051-151715- /O.NEW.KILM.SV.W.0009.070415T1610Z-070415T1715Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 1210 PM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HORRY COUNTY IN NORTHEAST SOUTH CAROLINA * UNTIL 115 PM EDT * AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR BUCKSVILLE...OR ABOUT 5 MILES NORTHWEST OF SOCASTEE...AND MOVING NORTHEAST AT 75 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CONWAY BY 1215 PM... HAND BY 1220 PM... LONGS BY 1225 PM... BROOKSVILLE BY 1230 PM... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON NC. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON FOR SOUTHEAST NORTH CAROLINA. LAT...LON 3377 7923 3359 7912 3385 7860 3406 7882 $$ 31
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 10:00 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 15, 10:00 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1000 AM EDT SUN APR 15 2007
.SYNOPSIS...
AN INTENSE STORM WILL AFFECT THE CAROLINAS TODAY. THERE IS A
POTENTIAL FOR STRONG GRADIENT WINDS...HIGH SURF...BEACH
EROSION...AND SEVERE WEATHER. OVER THE COASTAL WATERS GALE
CONDITIONS ARE LIKELY AS LOW PRESSURE INTENSIFIES AS IT MOVES FROM
THE WESTERN CAROLINAS EARLY THIS MORNING TO DELMARVA BY THIS
AFTERNOON. WINDY...DRIER AND COOLER CONDITIONS WILL ADVECT ACROSS
THE AREA IN THE WAKE OF THE INTENSE LOW DURING THIS AFTERNOON
THROUGH TUESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
TORNADO WATCH BOX 147 IN EFFECT UNTIL 3 PM TODAY. LOW TO MID LEVEL
SHEAR QUITE STRONG WIHT LOW LEVEL HELICITY VALUES 600 OR HIGHER. VAD
WINDS SHOWING 50 KTS AT 1K FT. SHOULD DESTABILIZE IN THE LOWER
LEVELS OVER NEXT FEW HOURS TO CREATE MORE SURFACE BASED INSTABILITY
AS COLD FRONT APPROACHES AREA. THEREFORE THE SEVERE THREAT SHOULD
INCREASE THROUGH THE MORNING HOURS FOR INCREASING POTENTIAL FOR
DAMAGING WINDS AND TORNADOES. THE FRONT SHOULD CLEAR THE COAST
BETWEEN 2 AND 4PM.
EARLY THIS MORNING THERE HAS BEEN PERIODS OF HEAVY RAIN WITH AMOUNTS
OVER 2 INCHES IN SPOTS AND WIND GUSTS UP TO 35 KTS ESPECIALLY ALONG
THE COAST. WIND ADVISORY AND HIGH SURF ADVISORY REMAIN IN EFFECT FOR
THE COASTAL ILM COUNTIES.
&&
.SHORT TERM /6 PM SUNDAY THROUGH TUESDAY/...
SFC LOW TO CONTINUE TO INTENSIFY AS IT SLOWLY LIFTS NORTH BY
NORTHEAST TONIGHT. THIS WILL CAUSE A TIGHTENED SFC PRESSURE GRADIENT
ACROSS THE ILM CWA...RESULTING IN WINDY CONDITIONS. WILL BE ON THE
BORDERLINE FOR CONTINUING THE WIND ADVISORY CRITERIA FOR AT LEAST
THE NC COUNTIES. THIS WILL ALSO DEPEND ON WHERE THE SFC LOW GETS
CAUGHT BY THE UPPER LOW...AND IN WHAT PROXIMITY ITS LOCATED TO THE
ILM CWA. THE VORT ROTATING AROUND THE UPPER LOW THIS EVENING WILL
CAUSE SOME CLOUDINESS AND WULDNT BE SURPRISED TO SEE A SHOWER. FOR
NOW WILL GO WITH THE CLOUDINESS. AFTER PASSAGE OF THIS VORT...
COLD AIR ADVECTION WILL BE IN FULL EARNST.
FOR MONDAY THRU MONDAY NIGHT...THE ILM CWA WILL BE UNDER CYCLONIC
FLOW BOTH SFC AND ALOFT. SHULD SEE MSTLY CLEAR SKIES THRU THIS
PERIOD...ESPECIALLY WITH A DOWNSLOPE TRAJECTORY IN THE WIND FIELD
WHICH WILL SCOUR OUT ANY LEFTOVER MOISTURE. ON TUESDAY...A S/W RIDGE
WILL INFLUENCE THE AREAS WEATHER...AND PROVIDE MSTLY CLEAR SKIES
WITH DIMINISHED WINDS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE SYSTEM SLOWLY EXITING THE NORTHEAST COAST EARLY IN THE
PERIOD WITH HIGH PRESSURE SLOW TO BUILD IN BEHIND IT. CONTINUE IN
W-NW FLOW THROUGH MUCH OF THE EXTENDED PERIOD WITH A TIGHT PRESSURE
GRADIENT KEEPING WINDS UP AROUND 15 MPH AND GUSTY MAINLY WITH MIXING
DURING THE AFTERNOON. ALSO EXPECT GOOD AMOUNT OF DRY AIR WITH VERY
LOW DEWPOINTS THROUGH MID WEEK. HIGH PRESSURE NOSES IN FROM THE
SOUTHEAST BRIEFLY ON TUESDAY HELPING TO WARM THINGS UP A BIT...BUT
WEAKENS QUICKLY AS ANOTHER AREA OF LOW PRESSURE DEVELOPS ACROSS THE
SOUTHEAST. THIS LOW WILL MOVE OVER THE CAROLINAS ON WEDNESDAY INTO
THURSDAY...INCREASING THE CHANCE OF PCP LASTING THROUGH EARLY
THURSDAY AS MID TO UPPER LEVEL TROUGH DEEPENS ACROSS THE EAST AND
MOVES OFF SHORE BY THURS AFTN. AS IT MOVES OFF THE CAROLINA COAST ON
THURS IT DEEPENS AND GRADIENT TIGHTENS PRODUCING AN INCREASE IN
NORTHERLY WINDS THURS NIGHT INTO FRI. WINDS WILL DECREASE AS HIGH
PRESSURE BUILDS IN FROM THE NORTH FRI THROUGH SATURDAY AND REMAINS
OVER THE AREA THROUGH THE WEEKEND. OVERALL TEMPS WILL REMAIN AROUND
5 DEGREES BELOW GUIDANCE THROUGH THE EXTENDED PERIOD EXCEPT FOR A
BRIEF WARM UP ON TUES. TEMPS WILL START TO REBOUND BY NEXT WEEKEND
AS HIGH PRESSURE BUILDS INTO REGION.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
MOSTLY MVFR CEILING/VIS WITH SHOWERS AND THUNDERSTORMS ASSOCIATED
WITH A WARM FRONT WAVING NORTH. THERE WILL BE SOME IFR IN THE
HEAVIER SHOWERS AND STORMS. SOUTHWEST GRADIENT WILL HAVE WINDS
GUSTING ALONG THE COAST TO 35 KTS...WITH LIGHTER WINDS AT INLAND
TERMINALS. BEST CHANCE FOR THUNDERSTORMS WILL BE LATE MORNING AS THE
COLD FRONT APPROACHES WITH STRONG OMEGA. WINDS WILL SHIFT TO THE
WEST THIS AFTERNOON...WITH MOISTURE SLOWLY EXITING THE AREA FROM
WEST TO EAST. VFR CONDTIONS OVERNIGHT THROUGH THE REMAINDER OF THE
FORECAST PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TODAY/...
GALE WARNING REMAINS IN EFFECT THROUGH EARLY MONDAY MORNING. TIGHT
GRADIENT AND STRONG LOW LEVEL JET WILL RESULT IN WIND SPEEDS
EXCEEDING 30 KT AT TIMES. SEAS WILL RUN ANYWHERE FROM 10 TO 14 FT
TODAY. SEAS OF 10.5 NEAR SHORE AND UP TO 13 FT AT OFF SHORE LEJ
BUOYS. WIND WILL SHIFT LATE THIS AFTERNOON AS COLD FRONT PUSHES
OFFSHORE...ACCOMPANIED BY SHOWERS AND TSTMS.
SHORT TERM /6 PM EDT SUNDAY THROUGH TUESDAY/...
GALE CONDITIONS WILL LIKELY CONTINUE INTO TONIGHT...AND MAY EXTEND
INTO MONDAY GIVEN THE INTENSITY AND SLOW MOVEMENT OF THE LOW.
WESTERLY WINDS TO BECOME NORTHWEST TONIGHT AS A SECONDARY COLD FRONT
OR SFC TROF MOVES ACROSS THE ILM CWA. CAA SURGE WILL COMBINE WITH A
TIGHTENED SFC PG AND YIELD NEAR THRESHOLD GALE CONDITIONS. FOR
MONDAY...A STRONG SCA WILL LIKELY BE IN EFFECT WHICH SHULD CONTINUE
INTO MONDAY NIGHT BEFORE FINALLY DIMINISHING EARLY TUESDAY. THIS A
RESULT OF AN UPPER S/W RIDGE AND ITS WEAK SFC HIGH COUNTERPART
FINALLY MOVING TO THE ILM WATERS. SEAS WILL PRIMARILY BE COMPRISED
OF THE WIND DRIVEN LOW PERIOD VARIETY...ESPECIALLY WHEN WINDS VEER
MORE NORTHWESTERLY TONIGHT THROUGH MONDAY. A RANGE OF SEAS WILL BE
NEEDED DUE TO THIS OFFSHORE TRAJECTORY IN THE WIND FIELD.
LONG TERM /TUESDAY NIGHT THROUGH THROUGH THURSDAY/...
AS LOW SLOWLY MOVES OFF THE NE ATLANTIC COAST THROUGH TUESDAY
GRADIENT WILL SLACKEN ALLOWING WINDS TO DECREASE THROUGH THE DAY ON
TUES IN AN OFF SHORE FLOW....FALLING BELOW SCA CRITERIA BY TUESDAY
EVENING. SEAS WILL REMAIN BELOW SCA BETWEEN 2 TO 4 FT TUES AND
DECREASING FURTHER ON WED. WINDS AND SEAS WILL BEGIN TO INCREASE
AGAIN THURSDAY INTO FRI AS LOW PRESSURE SYSTEM DEEPENS AS IT EXITS
THE SOUTHEAST COAST...SHOULD REMAIN BELOW SCA CRITERIA. SEAS WILL
GRADUALLY DECREASE AGAIN THROUGH NEXT WEEKEND.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...HIGH SURF ADVISORY UNTIL 5 PM EDT SUNDAY FOR SCZ034-046.
WIND ADVISORY UNTIL 5 PM EDT SUNDAY FOR SCZ034-046.
NC...HIGH SURF ADVISORY UNTIL 5 PM EDT SUNDAY FOR NCZ097-100-101.
WIND ADVISORY UNTIL 5 PM EDT SUNDAY FOR NCZ097-100-101.
MARINE...GALE WARNING UNTIL 8 AM EDT MONDAY FOR AMZ250-252-254-256.
&&
NEAR TERM...III
SHORT TERM...DCH
LONG TERM...RGZ
AVIATION...DLHazardous weather outlook, Apr 15, 8:58 AM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 858 AM EDT SUN APR 15 2007 NCZ097-100-101-SCZ034-046-161300- PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN- 858 AM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY TORNADO WATCH HIGH SURF ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ087-096-099-SCZ017-023-024-032-033-039-161300- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG- 858 AM EDT SUN APR 15 2007 ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ250-252-254-256-161300- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 858 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT MONDAY... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 15, 6:11 AM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 611 AM EDT SUN APR 15 2007 SCZ017-023-032-039-151130- MARLBORO-DARLINGTON-FLORENCE-WILLIAMSBURG- INCLUDING THE CITIES OF...BENNETTSVILLE...DARLINGTON...FLORENCE... KINGSTREE 611 AM EDT SUN APR 15 2007 ...TORNADO WATCH REMAINS IN EFFECT UNTIL 9 AM... STRONG THUNDERSTORMS WILL AFFECT AREAS FROM BENNETTSVILLE TO KINGSTREE INCLUDING HARTSVILLE...DARLINGTON...AND FLORENCE THROUGH 7 AM. WIND GUSTS TO 50 MPH AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STORMS. && STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WEATHER.GOV/ILM.
Special weather statement, Apr 15, 6:46 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 646 AM EDT SUN APR 15 2007 NCZ087-099-SCZ017-024-032>034-039-151300- ROBESON-COLUMBUS-MARLBORO-DILLON-FLORENCE-MARION-HORRY- WILLIAMSBURG- INCLUDING THE CITIES OF...LUMBERTON...WHITEVILLE... BENNETTSVILLE...DILLON...FLORENCE...MARION...CONWAY... MYRTLE BEACH...KINGSTREE 646 AM EDT SUN APR 15 2007 ...A TORNADO WATCH REMAINS IN EFFECT THROUGH 9 AM... AT 645 AM...A BAND OF STRONG THUNDERSTORMS EXTENDED FROM MCCOLL SOUTH TO CADES. THE STORMS WERE MOVING TO THE NORTHEAST AROUND 45 MPH AND WILL AFFECT AREAS FROM RED SPRINGS TO FAIR BLUFF THEN SOUTHWARD TO BRITTON NECK BY 745 AM. THE STORMS MAY PRODUCE 40 TO 50 MPH WIND GUSTS AND BRIEF HEAVY RAIN. 31
Special weather statement, Apr 15, 7:58 AM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 758 AM EDT SUN APR 15 2007 NCZ087-096-097-099>101-SCZ017-024-032>034-151330- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DILLON-FLORENCE-MARION-HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...BENNETTSVILLE...DILLON...FLORENCE...MARION... CONWAY...MYRTLE BEACH 758 AM EDT SUN APR 15 2007 ...GUSTY WINDS TO CONTINUE... AT 8 AM...RADAR INDICATED SHOWERS AND EMBEDDED THUNDERSTORMS FROM DILLON COUNTY...SOUTHEAST TO MYRTLE BEACH...AND EAST TO WILMINGTON. WINDS ARE ALREADY GUSTING TO 35 MPH...AND AS A STORM PASSES THROUGH...WINDS WILL INCREASE. OCCASIONAL HEAVY RAIN WILL CAUSE PONDING ON THE ROADWAYS...AND THE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. ADDITIONAL RAINFALL AMOUNTS THROUGH 930 AM WILL RANGE FROM A QUARTER INCH TO NEARLY AN INCH OF RAIN IN THE HEAVIEST SHOWERS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/ILM.
Special weather statement, Apr 15, 9:36 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 936 AM EDT SUN APR 15 2007 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-151500- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE... GEORGETOWN 936 AM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... AT 935 AM...RADAR SHOWED SHOWERS AND EMBEDDED THUNDERSTORMS MAINLY FROM DARLINGTON...EAST TO WILMINGTON. THESE CELLS WERE MOVING RAPIDLY NORTHEAST AT 40 TO 50 MPH. RESIDENCE IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS OVER 40 MPH AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO PONDING ON THE ROADWAYS. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 43
Special weather statement, Apr 15, 11:05 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1105 AM EDT SUN APR 15 2007 NCZ087-SCZ017-023-024-032-033-039-046-151615- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE... DARLINGTON...DILLON...FLORENCE...MARION...KINGSTREE...GEORGETOWN 1105 AM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... AT 11 AM...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM BENNETTSVILLE TO DARLINGTON TO FLORENCE WAS MOVING RAPIDLY NORTHEAST AT 40 TO 50 MPH. THE LINE ITSELF WAS SHIFTING SLOWLY EAST AND WILL AFFECT ROBESON...DILLON...MARION AND WILLIAMSBURG COUNTIES THROUGH NOON. OTHER SHOWERS AND STRONG THUNDERSTORMS WERE ENTERING SOUTHERN WILLIAMSBURG COUNTY. THESE THUNDERSTORMS WILL AFFECT TRIO...ANDRESW...WARSAW...MORRISVILLE AND NESMITH THROUGH NOON. RESIDENTS IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS OVER 40 MPH AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO PONDING ON THE ROADWAYS. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 47
Special weather statement, Apr 15, 12:04 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1204 PM EDT SUN APR 15 2007 NCZ087-096-097-099-100-SCZ024-032>034-039-046-151715- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-DILLON-FLORENCE-MARION- HORRY-WILLIAMSBURG-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...DILLON...FLORENCE... MARION...CONWAY...MYRTLE BEACH...KINGSTREE...GEORGETOWN 1204 PM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... AT NOON...A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS EXTENDED FROM SAINT PAULS SOUTHWEST TO WEST OF LUMBERTON TO EAST OF THE CITY OF MARION INTO SOUTHEAST FLORENCE COUNTY. THE STRONGEST THUNDERSTORMS WILL AFFECT LUMBERTON TO TAR HEEL AND DUART THROUGH 1 PM. OTHER SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED FROM LORIS SOUTHWEST ACROSS CENTRAL HORRY COUNTY INTO WESTERN GEORGETOWN COUNTY. THE STRONGEST STORMS IN THIS AREA WILL AFFECT YAUHANNAH DONGOLA AND RED HILL THROUGH 1 PM. RESIDENTS IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS OVER 40 MPH AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO PONDING ON THE ROADWAYS. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 5:29 PM EDT | Wind Advisory | ILM | Darlington, Dillon, Florence, Marion, Marlboro, Williamsburg | 7 hr |
| Apr 15, 6:14 PM EDT | Coastal Flood Statement | ILM | 14 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.